# SDR SIMA20191105001

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 38,212 hours, 33,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 93366
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LT COME OM WHEN YOU UNARM IT TO OFF-C/A-REMOVED AND REPLACED BATTERY POWER SUPPLY 4 IAW ERJ140 AMM 33-50-04. NO FURTHER DEFECTS NOTED
